# SDR AALA20160110002

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,872 hours, 14,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514084
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  UPPER CHORD OF CABIN FLOORBEAM AT FS 347 IS CORRODED, AROUND SCREW HOLES, BETWEEN RBL 55 & RBL 74.  REPAIRED FLOORBEAM IAW SRM 53-00-51-2R-1, 51-10-02-0G, 51-40-02-0G, 51-20-01-0G, EA 256937 & 257128.
